# SDR U2RA201303130001

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24543
- Aircraft time: 67,624 hours, 20,510 cycles
- Engine: Rroyce RB211535E437
- Engine time: 60,081 hours, 18,334 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Signal Cond Unit
- Part number: 6670M2320
- Part serial: AW92
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 67,624 hours, 20,510 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE HIGH VIBRATION INDICATION IN FLIGHT, PRECAUTIONARY ENGINE SHUTDOWN OF THE NR 2 ENGINE ACCOMPLISHED OIL PRESSURE NORMAL.  ENGINE WINDMILLED APPROXIMATELY 20 MINUTES. SIGNAL COND. UNIT REPLACED
